RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 2, Pages 91–108 (Mi timm551)  

This article is cited in 2 scientific papers (total in 2 papers)

Application of the generalized method of characteristic series to the construction of a solution of an initial-boundary value problem for a system of quasi-linear equations

A. L. Kazakov

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Abstract: A generalization of the method of characteristic series developed by A. F. Sidorov is suggested. The method is applied to the investigation of initial-boundary value problems for partial differential equations, including equations appearing in gas dynamics. A solution of a mixed problem for a system of quasi-linear equations is constructed in the form of multiple series in powers of characteristic functions, and the corresponding analog of the Cauchy–Kovalevskaya theorem is proved.

Keywords: partial differential equations, initial-boundary value problem, series, gas dynamics.

Full text: PDF file (223 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.951+533.6
Received: 26.10.2009

Citation: A. L. Kazakov, “Application of the generalized method of characteristic series to the construction of a solution of an initial-boundary value problem for a system of quasi-linear equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 2, 2010, 91–108

Citation in format AMSBIB
\Bibitem{Kaz10}
\by A.~L.~Kazakov
\paper Application of the generalized method of characteristic series to the construction of a~solution of an initial-boundary value problem for a~system of quasi-linear equations
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 2
\pages 91--108
\mathnet{http://mi.mathnet.ru/timm551}
\elib{http://elibrary.ru/item.asp?id=14809442}


Linking options:
  • http://mi.mathnet.ru/eng/timm551
  • http://mi.mathnet.ru/eng/timm/v16/i2/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Kazakov A.L., Dronova A.V., “Primenenie obobschennogo metoda kharakteristicheskikh ryadov dlya postroeniya kusochno-analiticheskikh reshenii uravnenii s chastnymi proizvodnymi”, Vestn. Uralskogo gos. un-ta putei soobscheniya, 2010, no. 3, 46–55  mathscinet  elib
    2. A. L. Kazakov, “Primenenie kharakteristicheskikh ryadov dlya postroeniya reshenii nelineinykh parabolicheskikh uravnenii i sistem s vyrozhdeniem”, Tr. IMM UrO RAN, 18, no. 2, 2012, 114–122  mathnet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:183
    Full text:45
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019